# SDR AALA20120310003

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 328 HAS SPOT CORROSION IN AREA FROM RIGHT BUTTLINES 12 THRU 39.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-10-51-2R-7.
